# SDR SB08011

- Difficulty date: March 9, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 3, 9, 11, 14, 18, 20, 22 AND 24 ALONG WITH THE SEAT MOUNTED EMERGENCY AISLE LIGHTS AT SEAT ROWS 3, 4, 5, 10, 13 THRU 19, 24 AND 25 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS.  OPERATIONAL CHECK GOOD.
